Research Repository

Some Gruss Type Inequalities for Vector-Valued Functions in Banach Spaces and Applications

Barnett, Neil S and Buse, Constantin and Cerone, Pietro and Dragomir, Sever S (2007) Some Gruss Type Inequalities for Vector-Valued Functions in Banach Spaces and Applications. Tamsui Oxford University Journal of Mathematical Sciences, 23 (1). pp. 91-103. ISSN 1561-8307

Full text for this resource is not available from the Research Repository.

Abstract

Some Gruss type inequalities for the Bochner integral of vectorvalued functions in real or complex Banach spaces are given. Applications in connection to the Heisenberg inequality for functions with values in Hilbert spaces are also pointed out.

Item Type: Article
Uncontrolled Keywords: ResPubID14257, Gruss inequality, Bochner integral, Banach spaces, Hilbert spaces
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0103 Numerical and Computational Mathematics
SEO Classification > 9399 Other Education and Training
Depositing User: VUIR
Date Deposited: 07 May 2012 00:10
Last Modified: 07 May 2012 00:10
URI: http://vuir.vu.edu.au/id/eprint/3170
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar